# SDR CALA2024090902400

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 75,417 hours, 27,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Failed
- Location: M1694
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK FAILS TEST SUPPORT TASK NSA EMX NR 00258. REMOVED AND REPLACE FUSE F2 AND F3 ON M1694 BATTERY CHARGER AND PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK IAW B737NG AMM 33-51-00. OPS CHECK GOOD.
